MathSciNet Relay Station
MathSciNet bibliographic data
MR1734386 (2001a:82029) 82B28 (82B05)
Bertini, Lorenzo; Cirillo, Emilio N. M.; Olivieri, Enzo Renormalization-group transformations under strong mixing conditions: Gibbsianness and convergence of renormalized interactions. J. Statist. Phys. 97 (1999), no. 5-6, 831–915.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement